# SDR CALA2015042093579

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 60,689 hours, 7,249 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE SKIN BS 2108 - 2129 LT, STRINGER 45 - 46 FOUND THREE EACH DENTS.  REPAIRED IAW ECRA 5330-05139.  REMAINING DENT WITHIN SRM 53-00-01 AD1 FIG 102 TABLE A REF CF9075.  NOTIFY UAL EG PRIOR TO 29000 PTC SA A REQUIRED FOR A NEW APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS FINDING COMPLY WITH 14CFR25.571 B 25-45 & 26.43 D CAN BE OBTAINED OR AW CERT WILL NOT BE CURRENT.
